# SDR SIMA20130930003

- Difficulty date: September 30, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,077 hours, 31,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 12034548001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND AT FRAME 10,  SUPPORT ANGLE IS CRACKED.  REMOVED AND REPLACED SUPPORT ANGLE IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
